English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49983/85139 (59%)
造訪人次 : 7801966      線上人數 : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20603

    題名: Reliability analysis using the least squares method in nonlinear mixed-effect degradation models
    作者: Wu, S. J.;Shao, J.
    貢獻者: 淡江大學統計學系
    關鍵詞: Asymptotic covariance matrix;Asymptotic normality;Consistency;Failure time distribution;Percentile
    日期: 1999-07
    上傳時間: 2013-08-08 14:48:18 (UTC+8)
    出版者: Taipei: Academia Sinica * Institute of Statistical Science
    摘要: We develop statistical inference procedures in assessing product reliability based on a nonlinear mixed-effect degradation model and the least squares method. With today's high technology, some life tests result in no or very few failures by the end of test. Thus, it is hard to use the traditional reliability analysis to analyze lifetime data. Since product performance degrades over time, we analyze the degradation data and use the analytical results to estimate percentiles of the failure time distribution. The nonlinear mixed-effect degradation model provides us a way to build the relationship between degradation measurements and time. We establish asymptotic properties of the ordinary and weighted least squares estimators under the nonlinear mixed-effect model. We use these asymptotic results to obtain point estimates and approximate confidence intervals for percentiles of the failure time distribution. Two real data sets are analyzed. Performances of the proposed method are studied by simulation.
    關聯: Statistica Sinica 9(3), pp.855-877
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    摘要.pdf414KbAdobe PDF33檢視/開啟
    目錄.pdf618KbAdobe PDF19檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋